MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL IRRIGATOR

INTEGRA LIFESCIENCES MANSFIELD ELECTROSURGICAL IRRIGATOR
Model Number 901001IRRO
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported an electrosurgical irrigator has no power and the fuse is blown.No patient contact/injury, no surgical delay reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The electrosurgical irrigator was returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.All test results passed procedural specifications.Failure analysis - it is noted that the fuses were blown and replaced.Product passed all testing.Therefore the complaint condition could be confirmed.The root cause is undetermined and was unable to be confirmed in the complaint evaluation.Product was received for analysis and the investigation could confirm the complaint.

Brand Name
ELECTROSURGICAL IRRIGATOR
Common Device Name
ELECTROSURGICAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key15882818
Report Number3014334038-2022-00266
Device Sequence Number5123098
Product Code GEI
UDI-Device Identifier10381780532873
UDI-Public10381780532873
Combination Product (Y/N)N
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number901001IRRO
Device Catalogue Number90100IRRO
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/10/2022
Supplement Date Received by Manufacturer01/03/2023
Initial Report FDA Received Date11/29/2022
Supplement Report FDA Received Date01/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown